There are few reports about generalized hypertrichosis after treatment with topical minoxidil, even though there are numerous reports about generalized hypertrichosis after treatment with oral minoxidil. We experienced a rare case of generalized hypertrichosis after treatment with 3% topical minoxidil in a 5-year-old boy. He visited our hospital for generalized hypertrichosis on face, trunk, arm after treatment with 3% topical minoxidil for 2 months due to alopecia areata. The laboratory examination including CBC, SMA and the level of corticotropin releasing hormone, luteinizing hormone, follicular stimulating hormone, cortisol, estradiol, testosterone were within normal limits. Two months after discontinuation of treatment with 3% topical minoxidil, the hair started to shed and six months after discontinuation of topical minoxidil, he showed almost complete resolution.
|Number of pages||3|
|Journal||Korean Journal of Dermatology|
|Publication status||Published - 2001 Dec 1|
All Science Journal Classification (ASJC) codes